# SDR CALA2023022200505

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 111,189 hours, 11,505 cycles
- System (JASC): 3300 · Lighting System
- Part: Charger
- Part number: D71702030
- Part serial: 7263
- Condition: Failed
- Location: M33406
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019, DOOR 3L & 3R MASTER CALL LT/ EXIT SIGN EMER LT BATTERY PACK CAPACITY CHECK FAIL (M33406, DOOR 3L). TRANSFER NR WO.1482089 AND ORIGINATED BY V907894.
